# SDR 07FDEA04738

- Difficulty date: November 7, 2007
- Submitted: November 7, 2007
- Operation: Air carrier
- Aircraft: N464FE
- Make and model: Boeing 727225
- Aircraft serial: 21288
- Aircraft time: 52,271 hours, 37,220 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: BAC14902773
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOORBEAM UPPER FLANGE IS CRACKED AT FLOOR PANEL FASTENER HOLE, BS 328 FWD, LBL 19, WL 208.  CUT OUT DAMAGE AT BS 328, LBL 18.25 TO LBL  21.  FABRICATED AND DRILLED REPAIR PARTS.  TREATED AND PRIMED AND TOP COATED REPAIR PARTS.  INSTALLED REPAIR TOP COATED UPPER SURFACE OF FLOORBEAM  AT REPAIR AREA.  APPLIED 1 COAT OF LPS TO REPAIR AREA.  REF SRM 53-10-8 FIG 9, THIS IS CLASSIFIED AS A MAJOR REPAIR.
